Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 831972, 13 pages
http://dx.doi.org/10.5402/2011/831972
Research Article

Existence Results for Boundary Value Problems of Differential Inclusions with Three-Point Integral Boundary Conditions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 45110 Ioannina, Greece

Received 9 February 2011; Accepted 24 March 2011

Academic Editor: P. Mironescu

Copyright © 2011 Bashir Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the existence of solutions for a boundary value problem of second-order differential inclusions with three-point integral boundary conditions involving convex and nonconvex multivalued maps. Our results are based on the nonlinear alternative of Leray-Schauder type and some suitable theorems of fixed point theory.